RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 12, Pages 75–87 (Mi ivm1345)  

This article is cited in 2 scientific papers (total in 2 papers)

Sequential derivatives of operators and their applications in nonsmooth problems of optimal control

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:12, 73–84

Bibliographic databases:
UDC: 571.98
Received: 22.06.2004

Citation: S. Ya. Serovaǐskiǐ, “Sequential derivatives of operators and their applications in nonsmooth problems of optimal control”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 12, 75–87; Russian Math. (Iz. VUZ), 50:12 (2006), 73–84

Citation in format AMSBIB
\Bibitem{Ser06}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Sequential derivatives of operators and their applications in nonsmooth problems of optimal control
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 12
\pages 75--87
\mathnet{http://mi.mathnet.ru/ivm1345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335575}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 12
\pages 73--84


Linking options:
  • http://mi.mathnet.ru/eng/ivm1345
  • http://mi.mathnet.ru/eng/ivm/y2006/i12/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Serovaǐskiǐ, “Sequential differentiation in nonsmooth infinite-dimensional extremal problems”, Russian Math. (Iz. VUZ), 52:1 (2008), 45–58  mathnet  crossref  mathscinet
    2. S. Ya. Serovaǐskiǐ, “Sequential differentiation and its applications in optimal control problems”, Russian Math. (Iz. VUZ), 52:7 (2008), 38–47  mathnet  crossref  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:165
    Full text:52
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020